| Medical Device Problem Codes |
No Display/Image (1183); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: the pump has been returned and evaluated by product analysis on 16-dec-2019 with the following findings: during investigation, the pump powered on to a blank display.Evaluation revealed the underside of the display was cracked and damaged.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.This complaint was previously included in the voluntary summary report submission (vmsr) and is now being submitted as an initial report with investigation findings due to the transition of the vmsr program.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a display (blank screen) issue.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because this issue may result in an inability to use the product which may lead to long term cessation of delivery.